# SDR AALA202211110168

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N451AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10808
- Aircraft time: 2,122 hours, 571 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY BIFOLD DOOR IS DIFFICULT TO OPEN AND CLOSE. MAINTENANCE LUBRICATED LAVATORY DOOR TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
